MathSciNet Relay Station
MathSciNet bibliographic data
MR177259 42.55 (42.50)
Edwards, R. E.; Hewitt, Edwin Pointwise limits for sequences of convolution operators. Acta Math. 113 1965 181–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement